# SDR ASOA2016081115239

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 31,055 hours, 22,576 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ACFT BEGAN TO SHAKE, RT ENGINE VIBRATION CAUTION UP TO 6.8. AND ITT WENT RED.  SHUT RT ENGINE DOWN AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE RT ENGINE IAW AMM 71-00-00.  INSTALLED RT ENGINE IDG IAW AMM 24-11-01.
